# SDR IPXA2017072719822

- Difficulty date: July 10, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC75151
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, VERTICAL STAB RT SIDE NR 4 BANJO FITTING TO PYLON CARRY THROUGH CAP HAS A SHEARED FASTENER.  REPAIRED THE BANJO FITTING TO CARRY THROUGH CAP IAW EO MD11-5530-46641-A.
